MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; COUDE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP; COUDE CATHETER
Catalog Number 010114
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that these were not coude but came in coude box.Representative replacing the catheters.Patient was also doing claim with bard.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product had not caused the reported failure.Visual evaluation of the returned sample noted ten opened (with original packaging), urological catheters.Visual inspection of the sample noted 10 catheters has the coude tip as indicated.No root cause could be found because the reported event was unconfirmed.Dhr is not required since the reported failure was unconfirmed.The investigation is concluded, and no additional action is required at this time.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® TIEMANN MODEL UROLOGICAL CATHETER COUDE TIP
Common Device Name
COUDE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18573657
Report Number1018233-2024-00251
Device Sequence Number8902970
Product Code KOD
UDI-Device Identifier00801741029868
UDI-Public(01)00801741029868
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010114
Device Lot NumberNGHQ0271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown